MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ARTICULEZE M 28MM 8.5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US ARTICULEZE M 28MM 8.5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Model Number 1365-13-500
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 06/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient's hip subluxed many times over the past couple of years, but last week it finally dislocated completely.They were able to reduce him but he decided to have it revised.No corrosion on the neck taper and head joint.Everything was well fixed.I do not have the exact date they were originally implanted in 2003.Doi: 2003.Dor: (b)(6) 2020; right side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Review of the attached x-ray image could not confirm the reported allegation.The root cause could not be determined.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
ARTICULEZE M 28MM 8.5
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10191091
Report Number1818910-2020-14367
Device Sequence Number3016792
Product Code JDI
UDI-Device Identifier10603295033110
UDI-Public10603295033110
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K843909
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1365-13-500
Device Catalogue Number136513500
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/11/2020
Supplement Date Received by Manufacturer08/06/2020
Initial Report FDA Received Date06/24/2020
Supplement Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CANCELLOUS BONE SCREW 6.5 X 35MM; DUR DYNAMIC LOCK RING 62 OR 74; DUR MAR 10D LINER 28IDX62OD; DURALOC SECTOR SERIES 62OD; CANCELLOUS BONE SCREW 6.5 X 35MM; DUR DYNAMIC LOCK RING 62 OR 74; DUR MAR 10D LINER 28IDX62OD; DURALOC SECTOR SERIES 62OD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight116